MathSciNet Relay Station
MathSciNet bibliographic data
MR289376 (44 #6567) 06.40
Freese, Ralph Varieties generated by modular lattices of width four. Bull. Amer. Math. Soc. 78 1972 447–450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement